# SDR VNAA2017012700038

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 29,204 hours, 28,913 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSEWHEEL STEERING INOPERATIVE CAUTION MESSAGE.
